# SDR CA110418006

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002A12
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 600962633203
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MOTIVE FLOW SENSE LINE, RT, T/O MAIN EJECTOR PRESSURE SWITCH CHAFED THROUGH UNDER AND BY CLAMP, PN 417-4.   THE ANTI-CHAFE MATERIAL WAS IN PLACE ON THE CLAMP BUT IT WAS ALSO WORN THROUGH EXSPOSING THE METAL PORTION OF THE CLAMP TO THE TUBE.   THIS CAUSED A SLOW TO TRANSFER FROM AUXILIARY TO MAIN TANK PROBLEM, AS WELL AS A STATIC LEAK FROM RT MAIN TO AUXILIARY TANK, AND BROUGHT ON THE MAIN EJECTOR SCAVANGE LIGHT AND ASSOCIATED BOOST PUMP AUTOMATICALLY SWITCHED ON.   THIS TUBE ASSY, PN 600-62633-203 IS LOCATED IN THE AUXILIARY TANK.
